Jump to content
CrazyBoards.org

Recommended Posts

I am wondering right now why taking Gabitril has caused a reocurrence in my right eye-lid twitching (i dont seem stressed, though the eye twitchin along with my inner cheek next to my nose is givin me stress) as well as that region of my cheek right next to the border of my nostril and cheek.....

so far the Gabitril at 4 mgs the last week has totally taken away the rebound effect i had from the Adderall that i take, but i just dont get the twitch thing.......i may be a little extra anxious as well, but overall the Gabitril isn't too bad as my OCD has lessened a bit and my irritability/anger has lessened a bit as well.

though why the twitchin?

Link to comment
Share on other sites

who knows it may be that i'd been taking all 4 mgs at night and not taking a dose during the day.....i started today by taking 2 mgs in the morning and so far so good..........so i'll take 2 mgs in the mornin and 2 mgs at night....and up the dose when needed during both dosings.........it might have been that the half-life of the Gabitril just wasn't strong enough to keep a balance in my blood throughout the day.

Link to comment
Share on other sites

  • 2 weeks later...

Do you take it with food?

One thing that many doctors and pharmacists don't tell you is that it MUST be taken with food to prevent it from spiking in your system.

Also if you smoke (don't know if you do or not) it can also cause a "dump" effect in your system from the nicotine.  But it levels out within about 20 minutes after each cigarette.

Of course this varies from person to person and depends upon how much you take.  I was taking much more than you so the effect on me was much more severe.  But it's something to take into account.  Also there is now a black box warning from Cephalon to people taking Gabitril for off-label uses.

you make want to check-out their main website for more info.

Maddy.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...